Show simple item record

dc.contributor.authorPashaev, Oktay
dc.contributor.authorChang, Nai-Heng
dc.date.accessioned2016-07-20T07:40:00Z
dc.date.available2016-07-20T07:40:00Z
dc.date.issued2005
dc.identifier.citationChang, N.-H., and Pashaev, O. (2005). The Cauchy problem for the planar spin-liquid model. Nonlinearity, 18(3), 1305-1329. doi:10.1088/0951-7715/18/3/019en_US
dc.identifier.issn0951-7715
dc.identifier.urihttp://doi.org/10.1088/0951-7715/18/3/019
dc.identifier.urihttp://hdl.handle.net/11147/1934
dc.description.abstractIn this paper, we study the Cauchy problem of a two-dimensional model for a moving ferromagnetic continuum and prove global existence and uniqueness of solutions. In addition, equivalence to the coupled system of nonlinear Schrödinger equations interacting with a Chern-Simons gauge field is established.en_US
dc.description.sponsorshipNational Science Council of Republic of China under Grant 92-2115-M-390-006en_US
dc.language.isoengen_US
dc.publisherIOP Publishingen_US
dc.relation.isversionof10.1088/0951-7715/18/3/019en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectCauchy problemen_US
dc.subjectNLS-like equationsen_US
dc.subjectHeisenberg modelen_US
dc.subjectSchrödinger equationen_US
dc.titleThe Cauchy problem for the planar spin-liquid modelen_US
dc.typearticleen_US
dc.contributor.authorIDTR57865en_US
dc.contributor.iztechauthorPashaev, Oktay
dc.relation.journalNonlinearityen_US
dc.contributor.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume18en_US
dc.identifier.issue3en_US
dc.identifier.startpage1305en_US
dc.identifier.endpage1329en_US
dc.identifier.wosWOS:000229087400019
dc.identifier.scopusSCOPUS:2-s2.0-29744442553
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record